# SDR HEEA0011577

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 1051410142
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  BOLT HOLE TOO SMALL FOR KEY.
